# SDR ASAA1159087

- Difficulty date: February 27, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 7,630 hours, 2,259 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MSG ILLUMINATED ON TAXI OUT.  PERFORMED FMC DISAGREE CHECKLIST MSG NO LONGER DISPLAYED.
